# SDR AALA20090423TUL07

- Difficulty date: April 7, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,772 hours, 35,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON WEB INSIDE THE LOWER DOOR AREA FROM STATION 1155-1174.  REMOVED SECTION OF WEB AND SPLICED IN NEW SECTION FROM STATION 1143-1163 PER AARD 53-10-00-24, AND BLENDED SPOTS OF LIGHT CORROSION FROM STATION 1163-1174 WITHIN LIMITS.
